# SDR UALA2011052702596

- Difficulty date: May 27, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 47,565 hours, 17,753 cycles
- Engine: Pwa PW2037
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Delaminated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INBOARD FAN COWL HAS A LARGE AREA OF DELAMINATION LOWER FWD CORNER.  FOUND ONE LAYER OF DELAMINATED FIBERGLASS INSTALLED OVER ALUMINUM FOIL REPAIR.  ALUMINUM FOIL DELAMINATED FROM COWL APPROX 27" X 18".  DELAM BEYOND LIMITS.  WILL REQUIRE REPAIR PER SAME SRM PARA 15.  REPLACED LEFT INBOARD FAN COWL.  NR 1 ENG INBD FAN COWL LOWER HEAT BLANKET DAMAGED. ALUMINIZED COVER IS MISSING.  REPLACED N0 1 ENG INBOARD FAN COWL.
